# SDR DL72S961604

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1166 FRAME WAS FOUND CORRODED NEAR STRINGER 29R.  THE REMOVED SECTION OF FRAME WAS TOO LARGE TO REPAIR PER THE B727 SRM.  THE FRAME WEB IS MANUFACTURED FROM 0.063 CLAD 7075-T6.  ALSO, THERE IS A FACTORY INSTALLED 0.050 CLAD 7075-T6 BONDED DOUBLER INSTALLED AT THIS LOCATION.  THE REPAIR WILL REQUIRE INSTALLATION OF TWO 0.040 TI-6AL-4V DOUBLERS AND ONE 0.071 CLAD 7075-T6 REPAIR ANGLE.  THIS REPAIR MAINTAINS THE PREVENTATIVE MODIFICATION PREVIOUSLY ACCOMPLISHED AT STR 28R PER EO 4-59823-3AD, WHICH PROVIDES TERMINATING ACTION FOR THE REPETITIVE INSPECTIONS MANDATED BY AD 92-12-03.
